# SDR P5CA9600808

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FORWARD CARGO HOLD SHEAR TIE AT BS 760 BETWEEN S46L AND S47L.  MANUFACTURED REPLACEMENT PART PER BOEING SRM 51-20-01 AND INSTALLED PER 53-10-04.
